MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Weight: unk.Ethnicity: unk.Race: unk.Common device name: collamer ultraviolet: absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: lens was returned in liquid, in lens vial.Visual inspection found the optic and haptic torn.Portion of the lens was returned.Work order search: one similar complaint type event was reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that a cc4204a, +22.5 diopter, intraocular lens was implanted, removed and replaced due to the lens tearing during loading.There was no patient injury.Cause of event was unknown.
 
Additional Manufacturer Narrative
Concomitant medical products: corrected to (b)(6) 2019 in initial mdr.Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key9070586
Report Number2023826-2019-01722
Device Sequence Number1782141
Product Code HQL
UDI-Device Identifier00841542102445
UDI-Public00841542102445
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2019
Initial Date Received by Manufacturer 08/19/2019
Supplement Date Received by Manufacturer11/21/2019
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR